BibTeX record journals/tit/Vigneaux19

download as .bib file

@article{DBLP:journals/tit/Vigneaux19,
  author    = {Juan Pablo Vigneaux},
  title     = {Information Theory With Finite Vector Spaces},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {65},
  number    = {9},
  pages     = {5674--5687},
  year      = {2019},
  url       = {https://doi.org/10.1109/TIT.2019.2907590},
  doi       = {10.1109/TIT.2019.2907590},
  timestamp = {Thu, 05 Sep 2019 19:41:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/Vigneaux19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics